[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Found a solution



David, 
I have NO IDEA what I am talking about, but I have an idea I'd like to
throw out to see the responses.  My son, if he gets up earlier, has
loweer bg's.  Later in the am, say 9am(we homeschool) he is higher.  For
the best bg's he'd have to get up at about 5:30 am.  
Does this sound as if it might have ANYTHING to do with your bloods? 
Later rising perhaps?
Charisma :)

David Dougherty wrote:
> 
> David,
> 
> The only medicine I take is Tenormin. I don't think this medicine causes
> this but I don't know for sure.
> 
> David
> 
> > >David, can you attribute the rise in your bgs to any
> > medications you are
> > >taking.  I notice the same pattern, but I can pin it down to meds.
> >
> 
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml